# SDR RAIA951132

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Part number: 1379221L401
- Condition: Loose
- Location: Cockpit
- Part time: 9,900 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 7306 - BOTH FLOWS INOPERATIVE.  MAINTENANCE SECURED DUCTS TO CAPTAIN AND FO'S AIR EYEBALL.  SYSTEM CHECK GOOD.  (X)
